# SDR AALA202101159008

- Difficulty date: January 13, 2021
- Submitted: January 15, 2021
- Operation: Air carrier
- Aircraft: N912UY
- Make and model: Airbus A321-231
- Aircraft serial: 6264
- Aircraft time: 20,998 hours, 8,259 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Diaphragm
- Condition: Punctured
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED.  L1 DOOR DAMPER PRESSURE GAUGE LOW.  FOUND DAMPER DIAPHRAGM PUNCTURED.  REPLACED DIAPHRAGM AND SERVICED DAMPER, PER AMM 52-10-00-610 AND 52-10-06-614.
